Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 217, NWS Goodland, KS

July 18, 2015Logan County, Wallace County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 18, 2015, 11:08 PM CDT for Logan County, Wallace County, Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 18, 2015, 11:08 PM CDT (04:08 UTC)
Expired
Jul 19, 2015, 12:00 AM CDT
In force
52 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 54 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 7:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1647 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 9:38 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 18, 9:38 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
838 PM MDT SAT JUL 18 2015

.UPDATE...
ISSUED AT 837 PM MDT SAT JUL 18 2015

ADDED ADDITIONAL KANSAS COUNTIES TO SEVERE WATCH 439 EFFECTIVE TIL
07Z.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 646 PM MDT SAT JUL 18 2015

UPDATED GRIDS AND ZONES FOR THE ISSUANCE OF SEVERE THUNDERSTORM
WATCH 439 EFFECTIVE UNTIL 07Z.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 256 PM MDT SAT JUL 18 2015

FOR THE EXTENDED FORECAST PERIOD...AN ACTIVE WEATHER PATTERN IS
EXPECTED TO PREVAIL INITIALLY BEFORE AN UPPER LEVEL RIDGE BUILDS
ACROSS THE SOUTHERN PLAINS. AS THIS HAPPENS...PRECIPITATION CHANCES
SHOULD GRADUALLY COME TO AN END DEPENDING ON THE RIDGE STRENGTH.
FORECAST GUIDANCE PORTRAYS LARGE VARIATIONS BETWEEN THEM SO
CONFIDENCE WITHIN THE EXTENDED FORECAST PERIOD LOWERS BEYOND
WEDNESDAY.

BEGINNING WITH SUNDAY EVENING THROUGH MONDAY MORNING...ANTICIPATE A
LARGE COMPLEX OF STORMS TO MOVE ACROSS THE REGION. THIS FORECAST
SCENARIO SEEMS ALMOST ASSURED GIVEN THE DEGREE OF GUIDANCE AGREEMENT
BUT LARGE DIFFERENCES IN FAVORED LOCATIONS REMAIN. FEEL PART OF THE
DISAGREEMENT STEMS FROM THE GLOBAL MODEL'S NORTH BIAS WITH RESPECT
TO PRECIPITATION PLACEMENT. ACCOUNTING FOR THIS...THEN MOST GUIDANCE
INDICATES A WIDE SWATH OF CONVECTIVE ACTIVITY GENERALLY ALONG AND
SOUTH OF INTERSTATE 70. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS AS THE PRIMARY THREATS. OF LARGER CONCERN MAY BE
THE HEAVY RAIN THREAT AS PRECIPITABLE WATER VALUES...BETWEEN 1.70"
AND 1.90" ARE FORECAST TO BE IN THE 75TH TO 99TH PERCENTILE RANGE
FOR THIS TIME OF YEAR. AS OF NOW...DID NOT CONSIDER A FLASH FLOOD
WATCH AS LOCATIONS UNDER HIGHEST THREAT OF HEAVY RAIN HAVE BEEN
QUITE DRY OVER THE PAST 14 DAYS...10 TO 50 PERCENT OF NORMAL. WITH
POTENTIAL FOR HEAVY RAIN TONIGHT...A FLASH FLOOD WATCH MAY BE NEEDED
EVENTUALLY FOR TOMORROW NIGHT IF IT APPEARS LOCATIONS WILL RECEIVE
SEVERAL ROUNDS OF HEAVY RAIN. CONVECTION SHOULD OCCUR PRIMARILY
OVERNIGHT WITH SHOWERS/STORMS EXITING THE REGION NEAR SUNRISE MONDAY.

AFTER A BRIEF LULL IN CONVECTIVE ACTIVITY MONDAY MORNING...AN
ADDITIONAL ROUND OR TWO OF STORMS SEEMS PLAUSIBLE MONDAY AFTERNOON
AND EVENING. TWO AREAS OF THUNDERSTORM DEVELOPMENT ARE POSSIBLE...
1. ALONG A COLD FRONT MOVING SOUTH ACROSS NEBRASKA INTO NORTH KANSAS
AND 2. THE COLORADO FRONT RANGE WITH STORMS DRIFTING NORTHEAST.
PRECIPITATION CHANCES ARE NOT AS HIGH MONDAY DUE TO THE LACK OF A
MORE SIGNIFICANT SHORTWAVE TROUGH MOVING THROUGH.

BEGINNING MONDAY NIGHT AND PERSISTING THROUGH TUESDAY EVENING...
ANTICIPATE A WARM AIR ADVECTION REGIME TO DEVELOP ALONG WITH
PERSISTENT ISENTROPIC LIFT. ONCE AGAIN...GUIDANCE IS IN STRONG
AGREEMENT BUT DIFFER SLIGHTLY WITH PRECIPITATION PLACEMENT. A LOW
LEVEL JET AND VERY LOW CONDENSATION PRESSURE DEFICITS INDICATE
FAVORABLE CONDITIONS FOR ELEVATED SHOWER/STORM DEVELOPMENT THROUGH
THIS TIME FRAME. WAS HESITANT TO INITIALLY RAMP UP POPS
SIGNIFICANTLY MONDAY NIGHT BUT IF MODEL AGREEMENT PERSISTS...FURTHER
POP RAISING WOULD BE NEEDED. ANOTHER STRONGER SHORTWAVE TROUGH
SHOULD ROLL THROUGH TUESDAY EVENING SO AGREED WITH CR INITIALIZATION
PROCEDURE ON THIS BEING THE HIGHEST CHANCE FOR POPS DURING THIS
PARTICULAR EVENT.

BEHIND TUESDAY NIGHTS TROUGH PASSAGE...THE RIDGE OF HIGH PRESSURE
BUILDS OVER THE SOUTHERN HIGH PLAINS ONCE AGAIN. THE STRENGTH OF
THIS HIGH SHALL DETERMINE THE SOUTHERN EXTENT OF POTENTIAL
CONVECTION THROUGH THE END OF NEXT WEEK. WITH A STRONGER HIGH
PRESSURE...CONVECTION MAY BE CONFINED FURTHER NORTH WITH HOT AND DRY
CONDITIONS LIKELY OVER THE TRI-STATE REGION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 540 PM MDT SAT JUL 18 2015

VFR CONDITIONS WILL CONTINUE AT KGLD AND KMCK UNTIL AROUN 06Z WHEN
SOME POSSIBLE MVFR WILL OCCUR NEAR THUNDERSTORMS OVER THE AREA.
STORMS WILL SLOWLY EXIT THE AREA WITH STRATUS FILLING INTO THE
AREA AROUND SUNRISE. VFR CONDITIONS WILL RETURN BY MID TO LATE
MORNING AT BOTH SITES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...FS
SHORT TERM...FS
LONG TERM...RRH
AVIATION...FS
Hazardous weather outlook, Jul 18, 4:18 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
318 PM MDT SAT JUL 18 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-192130-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
318 PM MDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON INTO EARLY EVENING ALONG AND WEST OF A LINE FROM LEOTI
TO BURLINGTON TO WRAY. THIS CLUSTER OF THUNDERSTORMS IS EXPECTED
TO MOVE ACROSS THE REST OF THE AREA THROUGH THE OVERNIGHT HOURS.
THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL. AN ISOLATED TORNADO CANNOT BE RULED OUT EARLY IN
THE ONSET OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

WIDESPREAD THUNDERSTORMS ARE ANTICIPATED SUNDAY EVENING INTO
MONDAY MORNING GENERALLY SOUTH OF A LINE FROM YUMA COLORADO TO
NORTON KANSAS. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE
HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. FLASH FLOODING
IS POSSIBLE FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF HEAVY
RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY
THROUGH WEDNESDAY. THE GREATEST CHANCE FOR THUNDERSTORMS SHOULD
ARRIVE TUESDAY THROUGH TUESDAY NIGHT. A FEW STRONG TO SEVERE
STORMS...AS WELL AS LOCALLY HEAVY RAINFALL...WILL CONTINUE TO BE
THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS.

In the hours before

Special weather statement, Jul 18, 9:22 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
822 PM MDT SAT JUL 18 2015

COZ090-091-KSZ001-190245-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE KS-
822 PM MDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YUMA...NORTHEASTERN KIT
CARSON AND WESTERN CHEYENNE COUNTIES UNTIL 845 PM MDT/945 PM CDT/...

AT 821 PM MDT /921 PM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR WRAY TO 6 MILES NORTH OF STRATTON...AND
MOVING EAST AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH SOME OF THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...WRAY...ECKLEY...BETHUNE...BEECHER ISLAND...BONNY
RESERVOIR...LAIRD...KIRK...JOES AND HALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS NEAR MILE MARKER 0.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 437 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 186 AND 246.

WINDS WITH SOME OF THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT/200 AM
CDT/ FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 4011 10251 4013 10205 4000 10205 4000 10203
      3925 10205 3935 10280
TIME...MOT...LOC 0221Z 273DEG 18KT 4010 10224 3939 10259

LUNDQUIST
Special weather statement, Jul 18, 9:54 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT SAT JUL 18 2015

COZ092-KSZ027-190345-
CHEYENNE COUNTY CO-WALLACE KS-
854 PM MDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE AND WALLACE
COUNTIES UNTIL 945 PM MDT...

AT 853 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
WESKAN TO 4 MILES SOUTHWEST OF CHEYENNE WELLS...AND MOVING SOUTHEAST
AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS...SHARON SPRINGS...WESKAN...WALLACE AND ARAPAHOE.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
WEST CENTRAL KANSAS.

LAT...LON 3905 10217 3905 10205 3910 10205 3910 10150
      3870 10150 3870 10204 3862 10205 3861 10250
TIME...MOT...LOC 0253Z 329DEG 20KT 3900 10216 3879 10243

MK
Special weather statement, Jul 18, 10:00 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT SAT JUL 18 2015

NEZ079-190345-
DUNDY NE-
900 PM MDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DUNDY COUNTY UNTIL 945 PM MDT...

AT 900 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CHURCH
GROVE CAMPGROUND TO 5 MILES EAST OF HAIGLER...AND MOVING EAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BENKELMAN...PARKS AND MAX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 4000 10133 4000 10192 4035 10172 4035 10132
TIME...MOT...LOC 0300Z 257DEG 20KT 4034 10166 4002 10184

MK
Local storm report, Jul 18, 10:10 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
910 PM MDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     TSTM WND GST     ST. FRANCIS             39.77N 101.80W
07/18/2015  M62 MPH          CHEYENNE           KS   AWOS

&&

KOCHASIC
Special weather statement, Jul 18, 10:28 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1028 PM CDT SAT JUL 18 2015

KSZ002-014-190345-
THOMAS KS-RAWLINS KS-
1028 PM CDT SAT JUL 18 2015

AT 1026 PM CDT...A LINE OF STRONG THUNDERSTORM OUTFLOW WINDS
EXTENDED ALONG A LINE FROM 6 MILES NORTHWEST OF BIRD CITY TO 14
MILES NORTHWEST OF SHARON SPRINGS...AND MOVING EAST AT 25 MPH.

WIND GUSTS OF 62 MPH AT ST. FRANCIS HAVE BEEN REPORTED WITH THESE
OUTFLOW WINDS.

LOCATIONS IMPACTED INCLUDE...
COLBY...ATWOOD...BREWSTER...LEVANT...REXFORD...MCDONALD...HERNDON...
GEM...LUDELL AND MENLO.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 36 AND 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3914 10072 3914 10139 3999 10140 4000 10074
TIME...MOT...LOC 0326Z 262DEG 24KT 3981 10162 3909 10186

LUNDQUIST
Special weather statement, Jul 18, 10:57 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1057 PM CDT SAT JUL 18 2015

NEZ080-190415-
HITCHCOCK NE-
1057 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HITCHCOCK COUNTY UNTIL
1115 PM CDT...

AT 1056 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PALISADE...OR 10 MILES SOUTHWEST OF HAYES CENTER...MOVING
SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRENTON AND PALISADE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4016 10104 4033 10131 4035 10129 4035 10076
TIME...MOT...LOC 0356Z 308DEG 24KT 4039 10113

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:35 PM CDTSevere Thunderstorm WarningGLDCheyenne55 min
Jul 18, 9:45 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace60 min
Jul 18, 9:54 PM CDTSpecial Weather StatementGLDWallace51 min
Jul 18, 10:06 PM CDTSevere Thunderstorm WarningGLDCheyenne39 min
Jul 18, 10:28 PM CDTSpecial Weather StatementGLDRawlins, Thomas17 min
Jul 18, 10:35 PM CDTSevere Thunderstorm WarningGLDWallace40 min
Jul 18, 10:39 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins47 min
Jul 18, 11:54 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace51 min
Jul 19, 12:33 AM CDTSevere Thunderstorm WarningGLDThomas57 min
Jul 19, 12:58 AM CDTSevere Thunderstorm WarningGLDSheridan62 min
Jul 19, 1:59 AM CDTSevere Thunderstorm WarningGLDGove61 min
Jul 19, 2:21 AM CDTSpecial Weather StatementGLDGraham39 min
Jul 19, 2:38 AM CDTSevere Thunderstorm WarningGLDGraham52 min
Jul 19, 3:01 AM CDTFlash Flood WarningGLDGraham3 hr
Jul 19, 3:17 AM CDTTornado WarningGLDGraham28 min
Jul 19, 3:04 PM CDTFlash Flood WatchGLDGove, Graham, Greeley, Logan, Sheridan, Sherman and 3 more6 hr
Jul 19, 6:45 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace60 min
Jul 18, 7:49 PM CDTSpecial Weather StatementGLDKit Carson26 min
Jul 18, 8:14 PM CDTSpecial Weather StatementGLDWashington16 min
Jul 18, 8:23 PM CDTSpecial Weather StatementGLDCheyenne22 min
Jul 18, 8:29 PM CDTSpecial Weather StatementGLDWashington31 min
Jul 18, 8:44 PM CDTSpecial Weather StatementGLDCheyenne16 min
Jul 18, 8:55 PM CDTSpecial Weather StatementGLDKit Carson20 min
Jul 18, 8:58 PM CDTSpecial Weather StatementGLDKit Carson, Yuma32 min
Jul 18, 9:01 PM CDTSpecial Weather StatementGLDKiowa14 min
Jul 18, 9:12 PM CDTSevere Thunderstorm WarningGLDCheyenne37 min
Jul 18, 9:22 PM CDTSpecial Weather StatementGLDYuma23 min
Jul 18, 9:25 PM CDTSevere Thunderstorm WarningGLDYuma50 min
Jul 19, 3:44 PM CDTSpecial Weather StatementGLDKit Carson31 min
Jul 19, 3:48 PM CDTSevere Thunderstorm WarningGLDKit Carson57 min
Jul 19, 3:58 PM CDTSevere Thunderstorm WarningGLDKit Carson62 min
Jul 19, 4:09 PM CDTFlash Flood WarningGLDKit Carson3 hr
Jul 19, 4:14 PM CDTSevere Thunderstorm WarningGLDCheyenne61 min
Jul 19, 4:40 PM CDTSevere Thunderstorm WarningGLDKit Carson44 min
Jul 19, 4:46 PM CDTSevere Thunderstorm WarningGLDCheyenne59 min
Jul 19, 5:02 PM CDTFlash Flood WarningGLDCheyenne3 hr
Jul 19, 5:18 PM CDTSevere Thunderstorm WarningGLDCheyenne57 min
Jul 19, 5:33 PM CDTSpecial Weather StatementGLDKit Carson27 min
Jul 19, 5:41 PM CDTSevere Thunderstorm WarningGLDYuma64 min
Jul 19, 5:49 PM CDTSevere Thunderstorm WarningGLDCheyenne56 min
Jul 19, 6:11 PM CDTSevere Thunderstorm WarningGLDCheyenne64 min
Jul 19, 6:20 PM CDTSevere Thunderstorm WarningGLDYuma55 min
Jul 18, 10:00 PM CDTSpecial Weather StatementGLDDundy45 min
Jul 18, 10:57 PM CDTSpecial Weather StatementGLDHitchcock18 min
Jul 18, 11:38 PM CDTSpecial Weather StatementGLDHitchcock22 min
Jul 19, 12:02 AM CDTSpecial Weather StatementGLDHitchcock13 min
Jul 19, 12:16 AM CDTSpecial Weather StatementGLDHitchcock14 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.